# SDR 03FDEA01022

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC015428
- Condition: Chipped
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD FWD HINGE PIVOT LUG BORE AT INBOARD   LOWER SIDE FOUND CHIPPED OFF.  RIGHT WING INBOARD FLAP OUTBOARD FWD HINGE PIVOT LUG BORE AT INBOARD LOWER SIDE REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69363 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RIGHT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIRS.
